# SDR SIMA20130807011

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 33,434 hours, 31,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT MISSING.   FLASHLIGHT INSTALLED AND OPS CHECKED GOOD IAW AMM 33-50-16.  RETURNED TO SERVICE.
